# SDR 20001205SH029

- Difficulty date: November 15, 2000
- Submitted: December 5, 2000
- Operation: General aviation
- Aircraft: N37SH
- Make and model: Snias AS350B
- Aircraft serial: 2300
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: 56265220
- Part serial: 1318
- Condition: Damaged
- Location: Engine T-4
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T-4 GAUGE UNSERVICEABLE.  (X)
